# SDR ASOA201201034

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 19,930 hours, 13,843 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER HINGE BRACKET FOUND TO BE CORRODED AT THE TOP OF PAX DOOR.    REPAIRED HINGE LOWER CHANNEL IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
